MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; LUMBAR LAMI PACK-LF

MEDLINE INDUSTRIES, LP; LUMBAR LAMI PACK-LF
Catalog Number DYNJ63463B
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, during a procedure the "cottonoid" count was "off", it was determined the component was not "radiopaque", and the "cottonoid" was unable to be found using an x-ray.The customer reported that the "missing cottonoid was eventually located and removed".The customer reported did not report any patient injury or impact related to the issue.No additional details are available related to the customer reported issue.The customer reported there was no serious injury or follow-up care required related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, during a procedure the "cottonoid" count was "off", it was determined the component was not "radiopaque", and the "cottonoid" was unable to be found using an x-ray.

Common Device Name
LUMBAR LAMI PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key23064261
Report Number1423395-2025-00126
Device Sequence Number10044761
Product Code OJH
UDI-Device Identifier10193489826012
UDI-Public10193489826012
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ63463B
Device Lot Number25FBD371
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown